Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Child has blood in urine. What could be the reason?

My son is 6 years old and recently went to the the bathroom and found 2 drops of blood in is urine . He has since used the bathroom two additional times with the same results. He says it stings a little when he goes, but doesn t hurt any other time. He is very active and healthy and not complaining of any other symptoms. Can you offer advice or suggestions on what I should be doing?
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician, Surgery 's  Response
Dear Ms

The two possibilities are i) Stone in the bladder - would explain the pain on the penis and the blood or it could be ii) Urinary tract infection. The presence of blood in urine is always something that needs detailed testing. He would need at the minimum an examination of the urine, routine and culture and an ultrasound of the abdomen / renal system. Do revert with the results. Thanks.
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor